In early Sept I noticed a little tiny bump on the palm of my left hand. The bump was more under the skin, with a very tiny patch of dry skin at the top. It was a little tender if you pushed on it. I picked at it, and it seemed like a few layers of skin came off. After a week it didn't look any better, went to my dermatologist and he said whatever it was it was "healing" and gave me a cortisone cream. The lesion began to spread over the next 10 days, it was a little bigger than a dime, maybe almost quarter size. Skin was mainly red, skin appeared to be sheading and it sort of had a ring formation. I went back to the dermatologist and he gave me a stronger topical called Olux. After about 10 days of using Olux, the lesion finally started to improve and appeared to be just about gone.
Now its Oct 31, the lesion up until a few days ago was very hard to see, it was more just a little pink where it use to be. But I noticed today and felt today one of those little bumps under the skin, practically in the same spot as the first one.
I am a 28 year old male with no history of ezcema (eczema) or psoriasis. I did have follictulis/staph a few years ago, but that went away.
So what do you think is on my hand...I made another dermatologist appt, not until nov. 14.
If Olux, a strong steroid, made the rash go away, it must have been some sort of dermatitis or eczema, since that kind of medicine would have made a fungus or infection get much worse. Eczemas usually have no specific cause, and they do come and go, so getting another spot wouldn't be all that strange. I'd photograph the new spot, try Olux on it, and show the dermatologist both the picture and what's left of the rash when you go on the 14th.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.